“Ojas Eduland” is organizing Kids’ Competition on 24 June 2018, Sunday.
                                    
Events Summary:
1. Clay Modeling : 12 – 12.20 pm
2. Bottle / Coconut shell decoration : 12.20 – 12.40 pm
3. Cooking without Fire : 12.40 – 1.00 pm
4. Easy Science Experiment : 1.00 – 1.20 pm
5. Handwriting : 1.20 – 1.40 pm
6. Stone Painting : 1.40 -2.00 pm
7. Colouring / Drawing : 2.00 – 3.00 pm
8. Aathichudi Poster Creation : 3.10 -3.30 pm
9. Rhymes : 3.30 – 4.15 pm
10. Storytelling : 4.15 – 5.00 pm
11. Thirukural Recitation : 5.00 – 5.30 pm
12. Speech contest – Sit & Talk :5.30 – 6 pm

Categories:
Pre-K.G – UKG ( Parents may help )
1st  to 3rd  std
4th  to 6th  std
7th  to 9th  std
10th – 12th std

Age Group: 3  – 18 yrs ( Playschool to 12th std )
All the age group can participate in all the items.

Event Venue:
Ojas Eduland
Door no MIG –  Z- 72(A),Ground floor, Z block,
5th Avenue, Opp to DSK Benelli Showroom,
Near Blue star Saravana bhavan hotel,
Anna Nagar west, Chennai – 40

To register WhatsApp/ SMS/ Call :  9498425898
For more details – 94 984 25 898  / 99 86 58 44 33 / 72 00 00 38 98
Email – ojaseduland@gmail.com

Events in Detail:

Clay Modelling
Time : 12 – 12.20 pm ( 20 min)
Topic : Sun or Rainbow

Participants have to bring clay.
A paper plate will be provided to the participants for display.

Bottle Decoration or Coconut shell decoration
Time: 12.20 – 12.40 pm (20 min)
Participant can choose Bottle or Coconut shell for decoration.

For Bottle Decoration:
Participants have to bring any reusable bottle and decorate it using paints, stickers, beads, etc

For Coconut Shell Decoration:
Participants have to bring coconut shell and may decorate it using paints, stickers, beads, etc.

Cooking Without Fire
Time: 12.40 – 1.00 pm ( 20 min)
Participants have to bring food materials for preparation
Juices, Salads or any food can be prepared.

Science Experiment
Time: 1.00 – 1.20 pm
Participants have to demonstrate any science experiment of their own choice.

Handwriting
1.20 – 1.40 pm ( 20 min)
Paper & Text will be provided for writing.

Stone Painting
1.40 – 2.00 pm ( 20 min)
Participants have to bring stones for painting.
Topic : Sunrise

Colouring
2.00 – 3.00 pm ( 1 hr)
Printed picture will be provided for colouring.
Playschool – UKG
 
Drawing
Time: 2 – 3.00 pm ( 1 hr)
Topic: Sunrise
Quarter size chart will be provided for drawing.

Aathichudi Poster Creation
Time: 3.10 – 3.30 pm ( 20 min)
Topic : One Aathichudi
Creating “One Aathichudi ”, in pictorial form.
Participants have to use ONLY QUARTER SIZE chart for creating posters.
Printed pictures or stickers or drawings or any art material can be used for poster creation.

Rhymes (Max 2 min)
Time 3.30– 4.15 pm            
Tamil / English
Kids can sing any rhymes of their choice. (Maximum 2 min)
Props are not allowed
 
Storytelling (Max 3 min)
Time 4.15– 5.00 pm            
Tamil / English
Kids can tell one story of their choice (Maximum 3 min)
Props are not allowed

Thirukural Recitation
Time 5.00 – 5.30 pm                 
 
Playschool – UKG
Say any 5 Thirukural
1st  – 3rd  std
Say any 6 Thirukural out of which 1 should be explained with meaning
4th  – 6th  std
Say any 8  Thirukural out of which 2 should be explained with meaning
7th  – 9th  std
Say any 10 Thirukural out of which 3 should be explained with meaning
10th – 12th  std
Say any 12 Thirukural out of which 4 should be explained with meaning

Speech Contest – Sit & Talk
Time: 5.30 – 6.00 pm
Tamil / English
Topic: Beauty of Sunrise and benefit of waking up early in the morning.
Participants have to sit and speak (maximum 3 minutes).

Registration fee Rs.200/- for a participant per event (for all the age group).

Note : Prizes will be distributed on 28th June 2018 ( Thursday), @ OjasEduland Office

24 June 2018 Kids Contest @ Ojas Eduland

Leave a Reply

Your email address will not be published. Required fields are marked *